MathSciNet Relay Station
MathSciNet bibliographic data
MR425158 32C10 (57D30 53C15)
Rea, C. Levi-flat submanifolds and holomorphic extension of foliations. Ann. Scuola Norm. Sup. Pisa (3) 26 (1972), 665–681.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement